MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross; catheter, ultrasound, intravascular

BOSTON SCIENTIFIC CORPORATION OptiCross; catheter, ultrasound, intravascular
Model Number H749518100
Medical Device Problem Codes Difficult to Flush (1251); Unable to Obtain Readings (1516); Failure to Advance (2524); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The opticross imaging catheter was selected for intravascular ultrasound examination.During preparation, solution could not be injected through the catheter.The device was examined and evidence indicated that the conduit was blocked, preventing the flush from being performed.Air was observed throughout the catheter and could not be removed.The device did not enter the patient and the procedure was completed with another of the same device.There were no patient complications.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.H6 device codes: corrected.H6 impact codes: corrected.

Brand Name
OptiCross
Common Device Name
catheter, ultrasound, intravascular
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25659541
Report Number2124215-2026-34561
Device Sequence Number10379595
Product Code OBJ
UDI-Device Identifier08714729890393
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0037393159
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown